Jump to content
CrazyBoards.org

i.... can't stop....freakin out~~~!


Recommended Posts

hi

um...where to start? ok i've been taking xanax for about 3 1\2 yrs and when i started therapy, they wanted me to get off of it because it was a benzo. they kept askin me if i was having mem problems and other side effects---the answer was "occasionally"--i thought i was doing OK (meaning: i could function ie, drive, school,social life..etc)but they said i wasn't and referred me to the psych at a substance abuse center(i only took what was prescribed-honest!), who tried to wean me off of it, then gave me 3 different meds that made me feel like complete shit:impramine,atarax,buspar. Now, understand, this place goes thru more psychs/therapists than underwear. and they don't really say anything helpful... Alot of times they told me i should just go to church..ok..but..i'm a Wiccan!sheesh.

i'm soooo tired of feeling sick all the time,angry,confused,ashamed and not sleeping/eating,depressed,suicidal, thinkin too much, paranoid,pa's etc

i am not used to having all these fing symptoms because i didn't have them before--Not at the SAME time!i don't have friends..most i've scared away and my family is acting like i'm a leper. I'm scared to go back to that place...i used to be able to do things w/o help...But now, it's like having to "live" all over again cuz now i'm stuck in the house (i haven't been agoraphobic for yrs and now...!!)...Anyways to make a long (sorry) story short (too late!)...since i am emotionally dependant, how DO u get off of xanax without freakin out and does any 1 know of something else i can talk to a doc about taking? i don't want to go back to another hospital.

Sorry SO long... ;)

Link to comment
Share on other sites

You'd have to see your doctor to wean yourself properly off of xanax or you could really have problems. Maybe you can ask to take another med to help your anxiety as you wean off the xanax. The discontinuation symptoms for xanax are harsh so I suggest you find a doc right away and get some help.

Lilie

Link to comment
Share on other sites

I did...this one doc had me taper off of it for a month, after that, i got put on the imp,atarax and most recently, buspar. The stuff I'm on right now is horriable but the doc won't put me on anything else. I think I'm going to have to go to another doc, maybe? I kinda feel like a crackhead or something...and I'm ashamed. Anyways, thanks for the reply...btw-this site is so uplifting cuz you know you are not alone. ;)

Link to comment
Share on other sites

It sucks that your doctors should make you feel "like a crackhead" or something for telling them what they've prescribed isn't working. ;) If I were you, I'd make one more serious effort at communicating this to your current pdoc, and then ... yes, PITA that it is ... try to switch again.  I mean fer crying out loud!  You should NOT have to feel this way.  There are so many different things they could be trying you on.  Buspar is famous for either working or totally NOT working.  How about an SSRI?  Or an atypical antipsychotic (don't let the name scare you) like Seroquel? 

Sorry to hear about the "just go to church" thing.  My pdoc is consistently amazed/disappointed that I don't have a higher power she can point me to; it's our one source of contention.  Last time I finally said "Look, I'm comfortable with my beliefs - or what you see as lack of beliefs.  I'm not sure what you're getting at."  She had to admit she didn't either, and finally dropped the subject. Again.  For now.  :)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...